Asian Journal of Mathematics

Volume 14 (2010)

Number 1

On the K-theory of Toric Stack Bundles

Pages: 1 – 10

DOI: http://dx.doi.org/10.4310/AJM.2010.v14.n1.a1

Authors

Yunfeng Jiang

Hsian-Hua Tseng

Abstract

Simplicial toric stack bundles are smooth Deligne-Mumford stacks over smooth varieties with fibre a toric Deligne-Mumford stack. We compute the Grothendieck K-theory of simplicial toric stack bundles and study the Chern character homomorphism.

Keywords

K-theory; toric stack bundle; finite abelian gerbe

2010 Mathematics Subject Classification

14A20, 14C35

Full Text (PDF format)